Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can the drug Oxycodone lead to mood swings, cold flashes, and fatigue?

hi my husband had surgery he was having shoulder pain so the surgeon went in his neck and repaired some of the nerves,my husband has been taking oxycodone and he has mood swings,feeling nervous,cold flashes, tiredness could this be a result of taking the oxycodone?
Mon, 2 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
The side effects of oxycodone are:
Nausea.
Vomiting.
Loss of appetite.
Dry mouth.
Constipation.
Dizziness.
Stomach pain.
Drowsiness.
Flushing.
Sweating.
Weakness.
Headache.
Mood changes.
Talk to his doctor to change it to another painkiller maybe non nacrotic and non addictive.
Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am seemingly always cold and have been experiencing increased fatigue over the past few months. I crash around 1 or 2 o clock everyday and have experienced some fogginess while trying to focus in college. I have also been experiencing some mood swings, but I am not sure if those are just a result of the fatigue. I eat healthy and do not use alcohol or drugs at all. What can I do to help with these symptoms?

doctor1 MD

I have been on HRT for about 7 years and I have had a great experience until last year. My provider upped my estrogen. I gained 10 -15 pounds in 8 weeks. After a year of getting it out of my system I am finally returning to my old body. Two weeks ago I went for my HRT. He upped my estrogen level despite me stating I wasnt having hot flashes, mood swings, etc. Within a day or two my hands started being cold all of the time, and they are hard to get warm. Now, two weeks out my nipples are getting extremely sore. I have never experienced the cold hand before. I did experience the tender nipples last year for the first time after he upped my estrogen and I gained weight. Could the weight gain, sore nipples, and cold hands be from having too much estrogen?

doctor1 MD

Taking robitussin multi symptom cold every 4 hours at night. I am constantly coughing and unable to sleep. In four hours can I take promethazine w/codeine syrup red without interaction problems? YYYY@YYYY . My quick search of drugs interactions leads me to believe I can. Since no free info I will take 2 teaspoons of promethazine w/codeine...hopefully it will not hurt by doing so